Tingling and dark spots on legs: Itching and... - Diabetes India

Diabetes India
60,602 members11,517 posts

Tingling and dark spots on legs

kkmworldno1
kkmworldno1
20 Replies

Itching and observed dark spots mostly on legs. Does it indicates sugar levels high? i used to observe these when i used to take Metformin (mixed with Glimperide...). As legs tingling was very frequent then stopped medicine and following mostly diet control (cheating at times though) and then these tingling and itching was stopped. By the way i used Vit-B tabs for some duration. Then the tingling was stopped completely. Now it started a bit on and off (less frequently). Now not on any medicine just checking on food that eating with moderate exercise. Now i need opinion from members of the forum on my query raised at the beginning.

Regards

20 Replies
oldestnewest
sandybrown

You need to go for full blood test and medical check up!

I know a fully qualified doctor that can answer your question correctly.

1 like
Reply
kkmworldno1

Thank you. i will do ASAP. Just took BS reading this morning at 8:30 am its 6.4.

Last item took last night was at around 10:30pm, i.e. coriander seeds chewed and two ayurvedic tabs (Madhunasini). I use these tabs some times not regular. (may be twice in a week, when i feel i took more carbs at that time, just to be on safe side)

as a routine, now a days i am generally skipping breakfast lunch and only dinner between 8:30 pm to 9:30pm. Doing moderate exercise. Another issue is sedentary work at office.

Reply
HOBIEONE

My opinion is hydration problems, blood flow & dehydration?

1 like
Reply
kkmworldno1

HOBIEONE thanks for the reply. Dehydration? i heard it might happen even if we didn't feel thirsty. but generally i drink about a litre water everyday morning (warm water) later the day take green tea at least 3 full cups (slowly). is it not enough you think? Problem is in cold weather don't feel thirsty.

1 like
Reply
Activity2004
Activity2004Administrator
in reply to kkmworldno1

What was your blood sugars today?

Reply
kkmworldno1

i mentioned above in reply to Sandybrown. Copying below BS reading this morning at 8:30 am its 6.4.

I am not getting that tingling during day (or may be not noticed). Mostly observed in night. that too not everyday. but more frequent since one month.

Reply
Activity2004
Activity2004Administrator
in reply to kkmworldno1

Has your doctor tested you for neuropathy?

Reply
kkmworldno1

its a story. a year back one doctor got it tested for nerve reflexivity or whatever they call and said some thing like fine nerves got some low response and as far not a big issue. he written some medicines and said its only to relief but not a cure. i dont want to pump in medications to the body so ignored and stopped Metformin and used B-complex tabs. Then this effect stopped completely. and later on mostly on diet regulation but no medicines. recently a bit disturbance in diet and i suspect sugar levels are again cropping up. mostly spikes during and after dinner times. because mostly in day time i am not eating anything except green tea or rarely some soaked almonds, or chick peas sprouted etc. (i.e. 2 times in a week). Else almost intermittent fasting Dinner to Dinner time.

Reply
Activity2004
Activity2004Administrator
in reply to kkmworldno1

We can talk about this and figure something out for you. You okay with me sending you a message soon?

Reply
kkmworldno1

yes. please

1 like
Reply
Activity2004
Activity2004Administrator
in reply to kkmworldno1

Okay. I will do it in a few minutes. I’ll let you know when it’s sent.

Reply
Activity2004
Activity2004Administrator
in reply to kkmworldno1

I have sent a message now. Please check your private messages. I hope this helps.😀👍

Reply
HOBIEONE

Good for you. During the day I can drink Tea for England while am at work. Pleased to here you are keeping active because it all helps. Keep at it !

Reply
Mohan67

Consult with doctor if it is diabetic dermopathy . Consistent high blood sugar in the past may result this.

I am also suffering from this.

Reply
Fatbuddy

Not to scare you--but you may have some serious problems.

A. When did you stop taking Metformin ? did you get permission from your doctor?

B. What was your A1C -- six months and 3 months before you stop taking metformin

and also 3 months and 6 months after you stopped taking metformin ?

C. You have two sepaarte issues --

1) -- Tingling - does it happen at foot , toes or in calf area ?

2) - itching - what part of foot / leg have dark spots and itching?

I also get itching some times in front part of lower legs and skin is dark-

like no blood flow. Not sure what caused it. Dermatologist gave some cream- not

much help.

Stopping metformin will not stop damage to nerves -- if you think ( mentally feel good ), that you have controlled - diabetes with food and ayurvedic. But you have to monitor and be disciplined enough to do it routinely and regularly for life.

If you are young and ignore- you will damage eyes or kidneys.

If had tingling before -- you need to do ABI test every 3 years --

You must do A1C test every 3 months.

You must take blood sugar tests at home 6 to 8 times a day - specially one hour and two hours after meal.

Normally, if after meal BS is much higher - over 140 % of pre-meal - and stays there for more than 2 hours --it damages nerves - Permanently. Once damage is done - it is not reversible.

Yes- take B comples -- specially B4, B6, B12, and vitamin D3, also ALA.

You also need to have eyes checked for retinopathy and eGFR test for kidneys.

1 like
Reply
kkmworldno1

Thank you for your reply. will look into these aspects.

1 like
Reply
kkmworldno1

Further to your suggestion i tested today and the details as follows:

as mentioned already today morning 8:30 am the Blood Sugar level is 5.4 mmol/l

Since morning till dinner time the food intake was:

Sprouted chickpeas -50g approx.

Green tea - 3 to 4 cups

Blood sugar level at 8:50 pm (before dinner) is 5.4 mmol/L (97.2 mg/dL)

Dinner completed at 9:32 pm.

Blood sugar level at 10:33 pm (after 1 hr of dinner) is 6.7 mmol/L (120.6 mg/dL)

Blood sugar level at 11:35 pm (after 2 hrs of dinner) is 6.7 mmol/L

The Dinner contains:

Boiled eggs-4 , slightly fried in Extra virgin olive oil along with 2 small onions+1 small tomato+approx 50g of spinach. This is eaten by mixing with unsalted peanuts (approx- 70-80g)

this is today's results. No medicine is used.

Will take tomorrow morning fasting BS level and will report.

1 like
Reply
Activity2004
Activity2004Administrator
in reply to kkmworldno1

Along with what Fatbuddy suggested, please let your doctor know before you stop medications. This way, the doctor and you are on the same page and the doctor can help make sure you don't drop extremely low. No one wants you -- or anyone else getting low or sick from not eating/taking medication as prescribed. :-)

Reply
Fatbuddy

That looks really good my friend. Actually - after dinner is low. If it is under 120 or under 100, have chance of having low bs in middle of night. Be careful.

Also, I forgot to mention -- since you are not eating breakfast and lunch --you have a

chance of getting very low during any time of day and may pass out-- which is also dangerous.

Also- body needs some minimum calories - you may not be getting enough.

Depending on age -- and type of work -- you need to eat breakfast and lunch and skip or eat light dinner.

Get A1C checked - monitor sugar 6 to 8 times a day for 30 days --without any medicine --not even ayurvedic - than see the results.

You may not be diabetic anymore --if you get same results as above mentioned.

Reply

You may also like...